# SDR UALA2012120406936

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUTOUT LOWER FLANGE CRACKED, BS 410 STR 43R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  MANUFACTURED & INSTALLED INTERNAL DOUBLER & EXTERNAL DOUBLER PER ECRA 533 0-04361.
